# SDR AALA20180705001

- Difficulty date: July 4, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 12,645 hours, 3,575 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L3 EMERGENCY DOOR DAMPER PRESSURE BELOW LIMITS. AT 1400 PSI 70 DEGREES. SERVICED L3 EMERGENCY DOOR DAMPER PER AMM 52-22-00.
